# SDR CKSA95088

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781AL
- Make and model: Doug DC-8-63
- Aircraft serial: 45926
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Unsecured
- Location: Nose Gear
- Part time: 79,529 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KTOL - UPLATCH CHECK FAILED, DOORS NOT LATCHED LIGHT ON IN UPLATCH AND WITH GEAR UP.  ABNORMAL PROCEDURES COMPLIED WITH.  FOUND NOSE GEAR LOCK SWITCH CONNECTOR NOT SECURED.  CLEANED AND RESECURED CANNON PLUG.  OPS CHECK GOOD ON GROUND IAW MM CHAPTER 32.  NO DEFECTS NOTED DURING GEAR SWING.  (X)
